# SDR JGVR20190829001

- Difficulty date: August 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 10,715 hours, 7,016 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 2724128714
- Condition: Loose
- Location: Cabin/Ckpt Temp
- Part time: 10,715 hours, 7,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AND COCKPIT TEMPERATURE CONTROL VALVE  INTERNAL AND EXTERNAL COMPONENTS ARE VERY LOOSE AND MOVING DURING VALVE OPERATION. FOUND WHILE PERFORMING TASK 21-61-00-7100 COCKPIT AND CABIN MANUAL TEMPERATURE CONTROL OPERATIONAL CHECK. PART NUMBERS OF THE CABIN AND COCKPIT TEMP CONTROL VALVES ARE THE SAME.
